# SDR FDEA201011164402

- Difficulty date: November 16, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65249661
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE CHORD FALSE SPAR RT WING AT NR8 SPOILER ACTUATOR SUPPORT MOUNT TRIMMMED WEB 12.2500" X 9.7500" AND LOWER CHORD 31" IN LENGTH AT RT WING FALSE SPAR IAW REPAIR DWG NR SR27-57-038, REV C.  FABRICATED 2 SPLICE ANGLES USING 7075-  0, .071" X 16.2500" X 3.2500" AND .071" X 18.5" X 3.2500", WEB USING 7075-T6, .032" X 12.2500" X 9.7500 ",  LOWER CHORD USING BAC1514-1437, 7075-T6, 31" IN LENGTH, STRAP USING 7075-T6, .090" X   16.5" X 2.2500", 2 FILLERS USING 7075-T6, .160" X 2.5" X 1", DOUBLER USING 2024-T3, .050" X  12" X 9" IAW DWG NR SR27-57-038, REV C. INSTALLED 2 SPLICE ANGLES, WEB, LOWER CHORD, STRAP, 2 FILLERS, DOUBLER IAW SRM 51-30-2, REV 103 AND DWG NR SR27-57-038, REV C.
